# SDR DLM88090549

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Structure
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU ACCESS DOOR EDGE CORRODED.  REPAIRED DOOR IAW SRM 52-05D FIG 10.
